MAUDE Adverse Event Report: ARTHREX, INC. ANGEL CPRP PROCESSING SET USM; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. ANGEL CPRP PROCESSING SET USM; PLATELET AND PLASMA SEPARATOR
Model Number ANGEL CPRP PROCESSING SET USM
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 10/19/2023, it was reported by a sales representative via (b)(4) that an abs-10063 cprp processing set didn't siphon off the different cells at the end of the cycle, and blood spilled after attempting to remove the disc set from an abs-10060r angel centrifuge.No further information was reported.Additional information has been requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint is confirmed.The device was not returned for investigation and an evaluation was performed based on the pictures provided.Upon picture evaluation attached to the complaint of an abs-10063 cprp processing set, batch number 2023050421.It was observed that the angel processing set was attached to the angel centrifuge machine, and there was blood spillage around the device.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.Per dfu-0259-4 revision 0 - warning at section 8 - refer to the angel concentrated platelet-rich plasma (cprp) system operator¿s manual for unloading a variable volume separation chamber containing blood.- dfu-0262-3 at revision 0.Installing the angel cprp processing set.Improper installation of the separation chamber will result in damage.If the separation chamber plate is not properly secured inside the centrifuge chamber, safety wings along the edge of the centrifuge will not retract.The complaint has been confirmed.

Brand Name
ANGEL CPRP PROCESSING SET USM
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18163075
Report Number1220246-2023-08789
Device Sequence Number7321903
Product Code ORG
UDI-Device Identifier00888867084001
UDI-Public00888867084001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberANGEL CPRP PROCESSING SET USM
Device Catalogue NumberABS-10063
Device Lot Number2023050421
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown